# SDR IPXA2015071891255

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 57,222 hours, 14,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS1, EMERGENCY LIGHT POWER LOW 1.  .  R & R EMERGENCY LIGHT POWER SUPPLY BATTERY.  OPS CHECKED OK IAW MM 33-51-01-401 AND 33-51-01-501.
